Approximation of some stochastic models
- 226 Downloads
Approximation problems are of great importance in applied mathematics. The approximation itself consists in changing the initial mathematical model to another one which is more preferable to consider (e.g. from a computational point of view). At most the arising problems are implied by the problem of receiving quantitative estimates of the approximation accuracy.
Unable to display preview. Download preview PDF.
- Kalashnikov, V.V. (1978a). Qualitative analysis of the behaviour of complex systems by trial functions (in Russian), Nauka, Moscow.Google Scholar
- Kalashnikov, V.V. (1978b). Solution of the approximation problem for a denumerable Markov chain. Engineering Cybernetics, v.16, N 3.Google Scholar
- Kalashnikov, V.V. (1981a). Estimations of convergence rate and stability for regenerative and renovative processes. Colloquia Math.Soc.J.Bolyai. 24. Point Processes and Queueing Problems, Keszthely (Hungary), 1978, 163–180. North-Holland, Amsterdam.Google Scholar
- Kalashnikov, V.V. (1981b). Methods of continuity estimates for states enlarging problem. Stability problems for stochastic models, 48–53, (in Russian) VNIISI, Moscow.Google Scholar
- Kalashnikov, V.V. (1983a). Continuity estimates for queueing models and related problems. The 4-th International summer school on probability theory and math.statistics, Varna, 1982, 120–165 (in Russian). Publ.House of the Bulgarian Acad.Sci., Sofia.Google Scholar
- Kalashnikov, V.V. (1983b). The analysis of continuity of queueing systems. Probability Theory and Math.Stat., Lee. Notes in Math., 1021, 268–278. Springer-Verlag, Berlin, Heidelberg, New York, Tokyo.Google Scholar
- Kalashnikov, V.V. and S.Yu. Vsehsviatski (1985). Estimates of occurrence times of seldom events in regenerative processes, Engineering Cybernetics, v.23, N 2, 214–216.Google Scholar
- Soloviev, A.D. (1983). Analytical methods of reliability computation and estimations. In B.V. Gnedenko (Ed.) “Problems of mathematical reliability theory” (in Russian), Radio i Sviaz, Moscow.Google Scholar
- Zolotarev, V.M. (1976). Metric distances in spaces of random variables and their distributions, Math.USSR Sbornik, v.30, N 3.Google Scholar
- Zolotarev, V.M. (1977). General problems of the stability of math. models. Proc. 41-st session Intern.Stat.Institute, New Delhi, XLVII (2), 382-401.Google Scholar
- Zolotarev, V.M. (1983). Probability metrics. Theory Prob.Appl., v.XXVIII, N 2.Google Scholar